# SDR 96ZZZM272

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIA FLT NR 7700 MIA - DOVER AIRCRAFT RETURNED TO MIA AFTER TAKEOFF WHEN MLG DOOR UNSAFE LIGHT ILLUMINATED.  IN MIA, AIRCRAFT JACKED AND RIGGED LEFT DOOR ACTUATOR.  OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.  (M)
